# SDR UPS204550

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corrosion
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION (C53-111-01.00-01) BS 400 STR 19L ON STRINGER CLIP.     REPLACED CLIP IAW SRM 51-10-6, 51-30-2 SRM 51-20-4.
